MathSciNet Relay Station
MathSciNet bibliographic data
MR663415 05A19 (10A45 17B65)
Lepowsky, James; Wilson, Robert Lee A Lie theoretic interpretation and proof of the Rogers-Ramanujan identities. Adv. in Math. 45 (1982), no. 1, 21–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement